# SDR AALA201504089011

- Difficulty date: March 10, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53378403202
- Part serial: NSN
- Condition: Cracked
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, CRACK AT FWD & AFT HOLES ON LOWER CTR FUSELAGE EXTERNAL SKIN PANEL.  COMPLETED REPAIR IAW EA 510007.
